Advertisement

Retractable and Coretractable Modules over Formal Triangular Matrix Rings

  • Derya Keskin Tütüncü
  • Rachid Tribak
Original Paper
  • 4 Downloads

Abstract

In this paper, we study retractable modules and coretractable modules over a formal triangular matrix ring \(T=\left[ \begin{array}{rr} A &{} 0 \\ M &{} B \\ \end{array} \right] \), where A and B are rings and M is a (BA)-bimodule. We determine necessary and sufficient conditions for a T-module to be, respectively, retractable or coretractable. We also characterize the right Kasch formal triangular matrix rings. Some examples are provided to illustrate and delimit our results.

Keywords

Coretractable modules Formal triangular matrix rings Right Kasch rings Retractable modules 

Mathematics Subject Classification

Primary 16D10 Secondary 16D20 16D70 16D80 16S50 

References

  1. 1.
    Abyzov, A.N., Tuganbaev, A.A.: Retractable and coretractable modules. J. Math. Sci. (N.Y.) 213(2), 132–142 (2016)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Amini, B., Ershad, M., Sharif, H.: Coretractable modules. J. Aust. Math. Soc. 86, 289–304 (2009)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Anderson, F.W., Fuller, K.R.: Rings and Categories of Modules. Springer, New York (1974)CrossRefMATHGoogle Scholar
  4. 4.
    Clark, J., Lomp, C., Vanaja, N., Wisbauer, R.: Lifting Modules. Supplements and Projectivity in Module Theory, Frontiers in Mathematics. Birkhäuser, Berlin (2006)MATHGoogle Scholar
  5. 5.
    Ecevit, Ş., Koşan, M.T.: On rings all of whose modules are retractable. Arch. Math. (Brno) 45, 71–74 (2009)MathSciNetMATHGoogle Scholar
  6. 6.
    Faith, C.: Rings whose modules have maximal submodules. Publ. Mat. 39, 201–214 (1995)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Goodearl, K.R.: Ring Theory, Nonsingular Rings and Modules. Marcel Dekker, New York (1976)MATHGoogle Scholar
  8. 8.
    Green, E.L.: On the representation theory of rings in matrix form. Pacific J. Math. 100(1), 123–138 (1982)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Haghany, A.: Injectivity conditions over a formal triangular matrix ring. Arch. Math. (Basel) 78, 268–274 (2002)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Haghany, A., Varadarajan, K.: Study of formal triangular matrix rings. Commun. Algebra 27(11), 5507–5525 (1999)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Haghany, A., Varadarajan, K.: Study of modules over formal triangular matrix rings. J. Pure Appl. Algebra 147, 41–58 (2000)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Haghany, A., Karamzadeh, O.A.S., Vedadi, M.R.: Rings with all finitely generated modules retractable. Bull. Iranian Math. Soc. 35(2), 37–45 (2009)MathSciNetMATHGoogle Scholar
  13. 13.
    Haghany, A., Mazrooei, M., Vedadi, M.R.: Pure projectivity and pure injectivity over formal triangular matrix rings. J. Algebra Appl. 11(6), 1250107 (2012). (13 pages)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Keskin Tütüncü, D., Kalebog̃az, B.: On coretractable modules. Hokkaido Math. J. 44(1), 91–99 (2015)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Khuri, S.M.: Nonsingular retractable modules and their endomorphism rings. Bull. Aust. Math. Soc. 43(1), 63–71 (1991)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Krylov, P.A., Tuganbaev, A.A.: Modules over formal matrix rings. J. Math. Sci. (N.Y.) 171(2), 248–295 (2010)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Lam, T.Y.: Lectures on Modules and Rings, Graduate Texts in Mathematics, vol. 189. Springer, New York (1999)CrossRefGoogle Scholar
  18. 18.
    Dung, N.V., Smith, P.F.: On semi-artinian \(V\)-modules. J. Pure Appl. Algebra 82(1), 27–37 (1992)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Nguyen, D.V., Dinh, H.V., Smith, P.F., Wisbauer, R.: Extending Modules. Longman Scientific and Technical, New York (1994)MATHGoogle Scholar
  20. 20.
    Nicholson, W.K., Yousif, M.F.: On perfect simple-injective rings. Proc. Am. Math. Soc. 125(4), 979–985 (1997)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Nicholson, W.K., Yousif, M.F.: Quasi-Frobenius Rings, vol. 158. Cambridge University Press, Cambridge (2003)CrossRefMATHGoogle Scholar
  22. 22.
    Osofsky, B.L.: A generalization of quasi-Frobenius rings. J. Algebra 4, 373–387 (1966)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Smith, P.F.: Modules with many homomorphisms. J. Pure Appl. Algebra 197, 305–321 (2005)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Wisbauer, R.: Foundations of Module and Ring Theory. Gordon and Breach, Philadelphia (1991)MATHGoogle Scholar
  25. 25.
    Zemlicka, J.: Completely coretractable rings. Bull. Iranian Math. Soc. 39(3), 523–528 (2013)MathSciNetMATHGoogle Scholar

Copyright information

© Iranian Mathematical Society 2018

Authors and Affiliations

  1. 1.Department of MathematicsHacettepe UniversityAnkaraTurkey
  2. 2.Centre Régional des Métiers de L’Education et de la Formation (CRMEF)-TangerTangierMorocco

Personalised recommendations